# SDR AALA20050556

- Difficulty date: August 26, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

IAH INFLIGHT T1383/26AUG - RESIDUE IN LEFT OVEN IN FORWARD GALLEY CAUGHT FIRE.  FLIGHT ATTENDANT CLOSED OVEN DOOR AND FIRE EXTENGUISHED.  CLEANED LEFT HEAD OVEN IN FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
